... when this will be coming to an end? On the second day I did get into the pool for half an hour. Today I cleaned up my house and was sweating alot, still going to the bathroom from time to time. Its not my first rodeo but suprisingly isnt as bad as before. With the symptoms I'm having, how long do you think i have till this crap ends? Im done with this lifestyle, Im ready for a new life.
First off, kudos to you for getting off vicodin. The good news is according to my experience your almost through the worst of the physical withdraw. Usually by day 4 and 5 most of the symptoms will subside. The down side to this is that your going to need support mentally to stay clean. I'm hoping you have a plan in place for when you do feel like using. My prayers are with you and good luck.
hey babygirl!!! you are doing amazing!!! im on day four, Ive had nine surgeries, breast cancer ect(im only 27) anyways, I have had prescriptions to it all. I just had my fifth knee surg. and obvi. needed the meds. With the help of my amazing doc +dad I am about 12 days out and 4 days off the norcos!!! Yeah!!! The withdrawals are rough the cravings worse espcially b/c of the post-op pain.Even the dc thought it may be to soon, but I was already abusing, so I knew. I am using the "thomas guide" my doc says he finds this highly successful and sees no point in getting addicted to a new drug(my best friend just oded on subs. other friend oded on methadone) Unless u are in a supervised in patient prog. bad idea. Please look up thomas guide it is my savior!!! keep me posted!!!
- Vicodin Information for Consumers
- Vicodin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Vicodin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I stopped taking vicodin cold turkey on Friday (two days ago). I was taking about 10-15 pills a day?
Posted 12 Jul 2010 • 5 answers
I have tooken over 20 pain pills in a day such as vic 10/650 or per 10/650 & no side affects for yr?
Posted 7 Aug 2011 • 4 answers
Posted 15 Aug 2011 • 3 answers
Butrans patch - day 5 & 6 depressed, sweat profusely,and pain , withdrawal symptoms? is this normal?
Posted 20 Feb 2012 • 1 answer
Posted 11 Mar 2012 • 1 answer